MathSciNet Relay Station
MathSciNet bibliographic data
MR15793 (7,470b) 56.0X
Chern, Shiing-shen Characteristic classes of Hermitian manifolds. Ann. of Math. (2) 47, (1946). 85–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement